# SDR IPXA2017062618635

- Difficulty date: June 14, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: NCA608097N
- Part serial: 0A0183
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER CARGO DOOR, FWD SIDE PAN HAS TWO GOUGES.  REMOVED AND REPLACED THE MAIN CARGO DOOR  PAN IAW DWG ACA7302, SRM 51-35-01, AND SRM 51-33-01.
